# SDR AALA2018042509067

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: A6742
- Condition: Deformed
- Location: Pax Door
- Part time: 477 hours, 280 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION FOUND ON THE SLIDE AT THE PAX DOOR.   WHEN THE DOOR IS FULL OPEN THE SLIDE TOUCHES THE FUSELAGE.  REPLACED THE SLIDE IAW 26C83252008.
